Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I went swimming today in chlorinated water. I only apply Tazorac at night, and wash it off in the morning, so all I had on my face when I went swimming was sunscreen. After showering, I put on moisturizer (it was still daytime so I didn't put on Tazorac) and it stung my face on application.

I'm wondering if I continue swimming while on this medication if it will mess up my skin, or if my skin will adapt to this new lifestyle. Does anyone have experience with chlorinated or salt water and Tazorac?

Share this post


Link to post
Share on other sites

I would ask your dermatologist.

I was on Differin for a few months and when I started swimming in my gym's pool which is 1/2 salt water 1/2 chlorine I think it MIGHT have irritated my skin into causing breakouts. However I broke out while on this medication even before I started swimming 4 times a week.

I have now just switched to Tazorac.

I assume you are probably also using other things? cleansers? topicals, etc? Which might be effected by chlorine.

Basically when it comes to questions like this i always say ask your dermatologist, but really only your skin will know. unfortunately it will probably be trial and error if you breakout or not.

Edited by 27inLA

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×